Bin, P.,Yong, X. & Wu, J. (2017). Two-time-scales hyperbolic–parabolic equations driven by Poisson random measures: Existence, uniqueness and averaging principles. Journal of Mathematical Analysis and Applications 447(1), 243-268.
Guo, W.,Mias, C.,Farsad, N. & Wu, J. (2015). Molecular Versus Electromagnetic Wave Propagation Loss in Macro-Scale Environments. IEEE Transactions on Molecular, Biological and Multi-Scale Communications 1(1), 18-25.
Wang, M. & Wu, J. (2014). Necessary and sufficient conditions for path-independence of Girsanov transformation for infinite-dimensional stochastic evolution equations. Frontiers of Mathematics in China 9(3), 601-622.
Lan, G. & Wu, J. (2014). New sufficient conditions of existence, moment estimations and non confluence for SDEs with non-Lipschitzian coefficients. Stochastic Processes and their Applications 124(12), 4030-4049.
Albeverio, S.,Brzeźniak, Z. & Wu, J. (2010). Existence of global solutions and invariant measures for stochastic differential equations driven by Poisson type noise with non-Lipschitz coefficients. Journal of Mathematical Analysis and Applications 371(1), 309-322.
Wu, J. & Yang, W. (2012) On Stochastic Differential Equations and a Generalised Burgers Equation. In Tusheng Zhang and Xunyu Zhou (Ed.), Stochastic Analysis and Applications to Finance. (pp. 425-435). Singapore: World Scientific Co. Pte. Ltd..